# SDR DALA13002136307

- Difficulty date: December 24, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1160 TENSION TIE, FOUND ONE CRACK AT FWD CHANNEL, LWR ROW 7TH FASTENER HOLE FROM OTBD REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB 747-53A2507, REV 1.
